# SDR CA100218016

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 230321900
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HR INSP, A CRACK WAS FOUND IN THE PROPELLER HUB. (TC  20100218016)
